Volume 10, issue 4 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Correction to ‘New topologically slice knots’

Stefan Friedl and Peter Teichner

Geometry & Topology 10 (2006) 2501–2504

Correction to Geometry & Topology 9 (2005) 2129–2158

arXiv: math.GT/0505233

Abstract

In Figure 1.5 of ‘New topologically slice knots’ [Geom. Topol. 9 (2005) 2129–2158] we gave an incorrect example for Theorem 1.3. In this note we present a correct example.

Keywords
slice link, satellite, crossing number
Mathematical Subject Classification 2000
Primary: 57M25
References
Forward citations
Publication
Received: 6 September 2006
Accepted: 6 September 2006
Published: 18 October 2006
Authors
Stefan Friedl
Department of Mathematics
Rice University
Houston, TX 77005
USA
Peter Teichner
Department of Mathematics
University of California
Berkeley, CA 94720
USA